# SDR USAASB96041

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLT 0035 - FORWARD SECTION OF FLOOR LEVEL EMERGENCY LIGHTING INOP.  MAINTENANCE ADDED A GROUND WIRE TO TERMINAL BLOCK PIN 1 FOR SECTION 1 LIGHTS.  WDM 33-51-41 SHEET 1 OF 2, PER EA 80599.  EMERGENCY LIGHTS OPS CHECKS NORMAL.  (X)
